Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Notes towards the construction of nonlinear relativistic quantum fields. II: The basic nonlinear functions in general space-times


Author: Irving Segal
Journal: Bull. Amer. Math. Soc. 75 (1969), 1383-1389
MSC (1959): Primary 2846, 8147; Secondary 3495, 4665
DOI: https://doi.org/10.1090/S0002-9904-1969-12428-6
Part III: Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1390--1395
MathSciNet review: 0251991
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Segal, Notes toward the construction of non-linear relativistic quantum fields. I: The Hamiltonian in two space-time dimensions as the generator of a C*-automorphism group, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 1178-1183. MR 35 #5195. MR 214344
  • 2. I. Segal, Nonlinear functions of weak processes. I, J. Functional Analysis 4 (1969), 404-456. MR 249061
  • 3. I. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom. I, Mat.-Fys. Medd. Danske Vid. Selsk. 31 (1959), no. 12, 39 pp. MR 22 #3477. II, Canad J. Math. 13 (1961), 1-18. MR 23 #B1877. III, Illinois J. Math. 6 (1962), 500-523. MR 26 #1075. MR 112626
  • 4. I. Segal, Local nonlinear functions of quantum fields, Proc. Conf. in Honor of M. H. Stone (Chicago, 1968) (to appear). MR 249061
  • 5. I. Segal, Nonlinear functions of weak processes. II, J. Functional Analysis (to appear). MR 249061
  • 6. I. Segal, Local non-commutative analysis, Proc. Sympos. in Honor of S. Bochner (Princeton, 1968) (to appear).
  • 7. G. C. Wick, The evaluation of the collision matrix, Phys. Rev. (2) 80 (1950), 268-272. MR 12, 380. MR 38281
  • 8. I. Segal, Interprétation et solution d'équations non linéaires quantifiées, C. R. Acad. Sci. Paris 259 (1964), 301-303. MR 29 #4453. MR 167180
  • 9. L. Gårding and A. S. Wightman, Fields as operator-valued distributions in relativistic quantum field theory, Ark. Fys. 28 (1964), 129.
  • 10. I. Segal, Hypermaximality of certain operators on Lie groups, Proc. Amer. Math. Soc. 3 (1952), 13-15. MR 14, 448. MR 51240

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1959): 2846, 8147, 3495, 4665

Retrieve articles in all journals with MSC (1959): 2846, 8147, 3495, 4665


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12428-6

American Mathematical Society